# SDR SWAA2021092823020

- Difficulty date: September 24, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 76,696 hours, 45,425 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL#193D HAS NUMEROUS WORKING COUNTERSINKS AND ELONGATED HOLES. ; / [01] REMOVED AND REPLACED PANEL PER AMM 53-51-21.
